BibTeX record journals/dam/LozovanuP15

download as .bib file

@article{DBLP:journals/dam/LozovanuP15,
  author    = {Dmitrii Lozovanu and
               Stefan Pickl},
  title     = {Determining the optimal strategies for discrete control problems on
               stochastic networks with discounted costs},
  journal   = {Discrete Applied Mathematics},
  volume    = {182},
  pages     = {169--180},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.dam.2014.09.009},
  doi       = {10.1016/j.dam.2014.09.009},
  timestamp = {Sun, 28 May 2017 13:22:24 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/LozovanuP15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics